# SDR C2XA04CL004

- Difficulty date: January 14, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE310043
- Condition: Failed
- Location: Right
- Part time: 12,939 hours, 10,307 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

EWR FLT 2247, THE CREW REPORTED A LOUD BANG FROM NR 2 ENGINE, ITT WENT TO 900 CELSIUS.  POWER WAS REDUCED, TEMP STAYED AT 900 CELSIUS FOR 5 SECONDS, THEN ENGINE NR 2 FLAMED OUT.  AIRCRAFT DIVERTED TO CLE AND LANDED WITHOUT FURTHER DIFFICULTY.  NR 2 ENGINE WAS REPLACED.
